# SDR 08FDEA03761

- Difficulty date: September 8, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: ARL050144
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBD UPPER FUEL TANK ACCESS OPENING 634 CT HAS FUEL LINE CLAMP ATTACH BRACKET IS CRACKED XORS 538; FWD AND OUTBD OF ACCESS OPENING.  REMOVED & INSTALLED THE INTERCOSTAL IN REF TO SRM 51-31-01;  VOL II.  FABRICATED INTERCOSTAL P/N ARL 0501-44 IN REF TO DWG ARL 0501;  REV "AY".    ALODINED IN REF TO SRM 51-21-01;  VOL II.  PART MARKED ARL 0501-44 IN REF TO GMM 7-0-1000.
